# SDR QXEA2011080800642

- Difficulty date: August 3, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 6,156 hours, 6,906 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Part serial: FEB082938
- Condition: Failed
- Location: Nr 1 Brake
- Part time: 6,156 hours, 6,906 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKING ON LANDING POOR. ON POST FLIGHT FOUND NR1 BRAKE COLD TO THE TOUCH NR 2,3,4, BRAKES WARM.  R & R LT OTBD WHEEL SPEED TRANSDUCER IAW AMM 32-46-11-000-801/400-801.  NO FURTHER DEFECTS. TAXI CHECK GOOD. RETURNED TO SERVICE.
